# SDR YENA20150922429

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 27,871 hours, 9,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 094388
- Condition: No Test
- Location: Emergency Lights
- Part time: 27,871 hours, 9,179 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE LT OVERWING EXIT EMERGENCY LIGHT WOULD NOT TURN ON IN MANUAL.  R & R FIN 11 POWER SUPPLY BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
